MathSciNet Relay Station
MathSciNet bibliographic data
MR1080157 33C10 (34C05)
Pittaluga, Giovanna; Sacripante, Laura Inequalities for the zeros of the Airy functions. SIAM J. Math. Anal. 22 (1991), no. 1, 260–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement